EconPapers    
Economics at your fingertips  
 

Fault-Tolerant Metric Dimension and Applications: Zero-Divisor Graph of Upper Triangular Matrices

Latif Abdelmalek Hanna (), Maryam M. Alkandari and Vijay Kumar Bhat
Additional contact information
Latif Abdelmalek Hanna: Department of Mathematics, Kuwait University, Kuwait City 13060, Kuwait
Maryam M. Alkandari: Department of Mathematics, Kuwait University, Kuwait City 13060, Kuwait
Vijay Kumar Bhat: School of Mathematics, Shri Mata Vaishno Devi University, Katra 182320, Jammu and Kashmir, India

Mathematics, 2025, vol. 13, issue 22, 1-12

Abstract: Graph invariants play a crucial role in understanding the structural and combinatorial characteristics of graphs. The fault-tolerant metric dimension, as a significant graph invariant, finds applications in diverse areas such as robust network optimization, autonomous robot navigation and intelligent sensor systems. In this paper, we investigate the fault-tolerant metric dimension and fault-tolerant edge metric dimension of zero-divisor graphs arising from upper triangular matrices over a finite commutative ring. The obtained results contribute to the understanding of metric-based fault tolerance in algebraically structured graphs.

Keywords: fault-tolerant resolving set; fault-tolerant metric dimension; fault-tolerant edge resolving set; fault-tolerant edge metric dimension (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3678/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3678/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3678-:d:1795941

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-11-25
Handle: RePEc:gam:jmathe:v:13:y:2025:i:22:p:3678-:d:1795941